Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes rash and swelling on the foot when on antibiotics?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
I have been on predisone and anti-botic for my lung issue. Also just started albuterol nepbulizer. Woke up this morning with swollen feet and ankle with a red speckled rash on top of feet? Is this from drugs noted above?? Thank you,
Posted Sun, 23 Mar 2014 in Medicines and Side Effects
Answered by Dr. Lohit K 1 hour later
Brief Answer: possibility due to drugs is minimal.NSAID betadine Detailed Answer: Hi, thanks for using HCM. I went through the query and understood your concern. The rash and swelling on the foot you are referring cannot be due to nebulization or due to predisone. The chance due to antibiotic is there but usually if there is any reaction for medications then whole body will be involved. So since you have lesion only on foot the chance due to medicine is very less. The rash with swelling may be due to any injury or even insect bite. You can continue the above drugs with anti inflammatory drugs like Ibuprofen and topical antiseptics like betadin. This will help in minimising the reaction and also help in faster healing. Hope this information helps you. Feel free to ask if any further queries and I will be glad to answer them. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor